# SDR SWAA2016080954690

- Difficulty date: July 29, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 57,079 hours, 33,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A13226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACFT BAY UPPER CHORD ON FORWARD SIDE OF BS 663, BULKHEAD CRACKED.  REPAIRED BULKHEAD IAW EA.
